What causes lump in throat and thrush on tongue?
possibly, other to consider :virus, GERD
I understand your concern.
1. I have gone through the photos you provided and can say as following :
- there is nothing worrisome found with your tongue appearance apart the a slight white coating
- thrush could be a possible cause to this especially if you have been using antibiotics recently or having a poor diet or poor oral hygiene. Keep good oral hygiene and run oral swab culture to determine thrush. If confirmed, applying miconazole gel locally for at least 7 days can be effective
- depending on the symptoms you are experiencing (apart feeling tired), GERD should be also another possible cause
2. You are saying to have a lump in your throat, but I did not notice that, only a slight inflammation possibly due to thrush, GERD or viral infection.
3. With regards to being alway tired, it does not necessarily mean that you have HIV.
If you :
- skip your meals
- have a poor diet
- lack of exercise
altogether can be possible causes.
Hope it was of help!
If culture was negative, then, no candida. Furthermore, if HIV was negative, then, should not be worried.
My thought go for possible:
- problems with your teeth (fillings or bad teeth)
Otherwise, I do not see any problem and you should not be worried.
All the best!
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- May have a mild attack of gout. Red and swollen. Uric acid was slightly...
- Over weight. Having lot of hair on face. What can be wrong?
- What are the chances of getting diabetes for a person having chronic...
- Child having hair loss, unable to gain weight and sweating. Had a blood...
- Took 5 mg of propranolol. Will there be any side effects?
- Itching sensation all over body. Noticed blood under tongue. Are they...
- Having mild to moderate pain after root canal treatment. Could this be...
- Have diarrhoea and diagnosed with Cryptosporidiosis. Anything serious?
- Pain in left thigh, testicular pain, dizziness and nausea. Pain radiates...
- Taking nexium and having stomach upset. How long should I take nexium?